# SDR SIMA20190102005

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 5,803 hours, 3,765 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG TLA NOT TOGA ABORTED TAKE OFF AT 50 KTS. TROUBLESHOT IAW FIM 22-31-00. FOUND TO BE TRANSITORY CONDITION. OPS CHK GOOD IAW AMM 45-45-00 AND 22-31-00.
